# SDR CA040115005

- Difficulty date: January 1, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 10,091 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2562 · Emergency Locator Beacon
- Part: G Switch
- Condition: Failed
- Location: Elt
- Component: Elt
- Component part number: 61
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) ELT HAS HAD A PREVIOUS HISTORY OF SELF ACTIVATIONS (1 PREVIOUS, ELT ACTIVATED WHILE THE AIRCRAFT WAS INACTIVE).  ELT WAS RECERTIFIED AND ON INSTALLATION THE UNIT SELF ACTIVATED.  REPAIR SHOP NOTED THAT THE G SWITCH ON THIS MODEL WAS VERY SUSCEPTIBLE TO MOISTURE RELATED FAILURES.  DUE TO AGE THERE ARE NO PARTS AVAILABLE FOR REPAIR, THE UNIT WILL BE SCRAPPED.
